# SDR ASAA0110211

- Difficulty date: April 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON SEAT PALLETS 1-4 AND 2-11.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES AND RECEIVER IN PALLET 1-4, AND REMOTE ASSEMBLY RECEIVER IN PALLET 2-11, THEN LIGHTS TESTED NORMAL.  (M)
